# SDR SWAA2022052600839

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8109U114
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 867; LAV. TANK POST HAS CRACKED ANGLE ON INSIDE STRUCTURE. / [01] REMOVED AND REPLACED ANGLE PER SRM 51-40-02 AND 51-10-02.;[02] C/W INSPECTION
